Semigroup structure in compactifications of ordered semigroups

John S. Pym; Harkrishan L. Vasudeva

Czechoslovak Mathematical Journal (1977)

  • Volume: 27, Issue: 4, page 528-544
  • ISSN: 0011-4642

How to cite

top

Pym, John S., and Vasudeva, Harkrishan L.. "Semigroup structure in compactifications of ordered semigroups." Czechoslovak Mathematical Journal 27.4 (1977): 528-544. <http://eudml.org/doc/13023>.

@article{Pym1977,
author = {Pym, John S., Vasudeva, Harkrishan L.},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {528-544},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Semigroup structure in compactifications of ordered semigroups},
url = {http://eudml.org/doc/13023},
volume = {27},
year = {1977},
}

TY - JOUR
AU - Pym, John S.
AU - Vasudeva, Harkrishan L.
TI - Semigroup structure in compactifications of ordered semigroups
JO - Czechoslovak Mathematical Journal
PY - 1977
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 27
IS - 4
SP - 528
EP - 544
LA - eng
UR - http://eudml.org/doc/13023
ER -

References

top
  1. J. F. Berglund, K. H. Hofmann, Compact Semitopological Semigroups and Weakly Almost Periodic Functions, Lecture Notes in Mathematics, 42, Springer-Verlag, Berlin (1967). (1967) Zbl0155.18702MR0223483
  2. G. Birkhoff, Lattice Theory, American Math. Soc. Colloquium Publications, 25 (1948). (1948) Zbl0033.10103MR0029876
  3. R. Ellis, Lectures on Topological Dynamics, Benjamin, New York (1969). (1969) Zbl0193.51502MR0267561
  4. P. Milnes, 10.1017/S1446788700028858, J. Australian Math. Soc. 15 (1973), 488-503. (1973) Zbl0266.22002MR0348030DOI10.1017/S1446788700028858
  5. A. K. Misra, 10.1016/0016-660X(72)90026-8, General Topology and Applics. 2 (1972), 349-362. (1972) Zbl0249.54019MR0317304DOI10.1016/0016-660X(72)90026-8
  6. L. Nachbin, Topology and Order, Van Nostrand, Princeton, 1965. (1965) Zbl0131.37903MR0219042
  7. J. S. Руm, H. L. Vasudeva, The algebra of finitely additive measures on a partially ordered semigroup, Studia Math. 61 (1977), 7-19. (1977) MR0435730
  8. W. Ruppert, Rechtstopologische Halbgruppen, J. Reine Angew. Math. 261 (1973), 123-133. (1973) MR0318386
  9. R. С. Walker, The Stone-Čech Compactification, Ergebnisse Math. Vol. 83, Springer-Verlag, Berlin, 1974. (1974) Zbl0292.54001MR0380698

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.